| Catalog Number |
CS-22854-E |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "needle in the package was unable to aspirate".A new needle was used to complete the procedure.The patient had no harm or injury.
Additional Manufacturer Narrative
Qn#(b)(4).The actual device was not returned; however the customer provided one video and two photos for analysis.The photos and video show the introducer needle and the needle appeared unable to aspirate.The complaint of needle hub cracked was not able to be confirmed by the photos and video as the crack was not visible.A complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "alcohol , acetone, and polyethylene glycol can weaken the structure of polyurethane materials." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description